Moonshine Enduro

18th March 2017

NATIONAL ENDURO SERIES Central Enduro Series

Section	Description	Distance	Time	Avg Speed	Check	Opens	at
					Start	10:05	On bridge
1	TT 1 Cooks NOTE: 1 x A Split	17 km	51 min	20 kph	Fuel 1 Check 1	10:56	By bridge
2	TT 2 & TT 3 & TT 4 Jeff Cameron NOTE: 1 x Trailride/Junior bypass (before split), 1 x A Split (JC) NOTE: Intermediate track is same	41 km	103 min	24 kph	Fuel 1 Check 2	12:39	By Bridge
	Total:	58 km	02:34	Junior FINISH			
3	A Loop NOTE: 1 x Trailride/Junior bypass (before split), 1 x A Split (A Loop) NOTE: Intermediate track is same	40 km	100 min	24 kph	Fuel 1 Check 3	14:19	By bridge
	Total:	98 km	04:14	Intermediate FINISH			
4	TT 5 Cooks	17 km	36 min	28 kph	Check 4	14:55	By bridge
	Total:	115 km	04:50	Expert FINISH			
5	TT 6 FINAL MX TEST, Everyone Does it.	0 km	0 min	0 kph	Check 5	14:55	

Notes: Fuel 1 At pits TT 1 & TT 2 Horse Track (Rick,Richard; Chris,Loopy,Jane)

TT 3 Puketiro (AndrewJ,DavidC; SteveS,Jane)

TT 4 & TT 5 Mini (AndyMac,Finn; Leigh,RobSnep,John)

TT 6 MX Test (AndrewJ,Rick; Loopy,ChrisB)

